# SDR QMLA2011012711016

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 3,863 hours, 9,998 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,581 hours, 9,337 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT NOTICED YELLOW GOV LIGHT ILLUMINATED.  LANDED, SHUTDOWN ACFT.  MECHANIC REVIEWED VEMD FAILURE PAGE ON MX MENU OF VEMD.  VEMD INDICATED FAILURE, TEST REF 120, LRU "NF TRIM POT" IN RED.  REMOVED YAW ANTICIPATOR POTENTIOMETER AND REPLACED WITH NEW .   GROUND RUN AND 26 MIN IN VARIOUS FLIGHT CONFIGURATIONS CHECK FLIGHT REVEALED NORMAL OPS.  ACFT WAS RETURNED TO SERVICE.
